John Libbey Eurotext

European Journal of Dermatology

Herpes simplex virus reactivation: is it common or rare in drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms? Volume 27, numéro 6, November-December 2017

Illustrations

  • Figure 1
Auteurs
Department of Dermatology, Kyorin University School of Medicine, 6-20-2 Shinkawa Mitaka, Tokyo 181-8611, Japan

Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms (DiHS/DRESS) is a life-threatening drug reaction characterized by sequential reactivation of multiple herpesviruses [1, 2], as shown in graft-versus-host disease (GVHD). However, the most significant difference in viral reactivation between DiHS/DRESS and GVHD is the involvement of herpes simplex virus (HSV); the cascade of reactivation events in GVHD is thought to be triggered by HSV reactivation, while [...]